Complication of FUE which reversed in 5 months (photos)

This patient had an FUE and lost all of the donor area hair on one side of his head most likely from shock loss. This is often caused by the over-use of epinephrine in the anesthetics.  After 5 months, much of this hair came back.  Interesting case. I suspect that the FUE grafts numbers may have been very high plus the surgeon may have increased the amount of epinephrine for the anesthesia. In combination, these two factors could produce such an unusual case of shock loss.  Lucky man, probably frightened surgeon.

complication of FUEReversed_complication of FUE

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =